# SDR SIMA20140312005

- Difficulty date: March 12, 2014
- Submitted: March 13, 2014
- Operation: Air carrier
- Aircraft: N536EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10315
- Aircraft time: 9,268 hours, 5,906 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Cracked
- Location: Nlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT & CRACK DAMAGE IN LT MLG WW STRUCTURE AT FS 202.75.  CRJ 700 ACFT PN & SN J700 & 10315 TWD=9332:38 HRS.  PERFORMED GVI 0F DAMAGE AREA IAW EO CR-53MR-349 PART B, NO FURTHER DAMAGE NOTED AT THIS TIME.
